# SDR SWIA202306261505

- Difficulty date: May 5, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 44,870 hours, 38,518 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILERON L/E CHAFFING MULTIPLE AREA NOTED L/E UPPER FIXED SKIN (MARKED)     (C-CHECK RO 6/20/2023)    BLENDED OUT CHAFFING DAMAGE IN THE L/H AILERON L/E UPPER FIXED SKIN AT MULTIPLE AREAS. REF: CRJ-200 SRM 51-12-00. FOUND TO BE OUT OF LIMITS REF CRJ 200 SRM CRJ-200 SRM 57-60-00. REMOVED AND INSTALLED NEW L/H AILERON UPPER SKIN IAW CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-21 AND DWG CC670-13000 REV. D, COMPLIED WITH 51-900-1003-SKY
